# SDR 2008UALA04088

- Difficulty date: August 3, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 42,206 hours, 11,693 cycles
- Engine: Pwa PW2037
- Engine time: 56,584 hours, 20,806 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

STRONG OIL SMELL IN COCKPIT.  *S/D*  INTERNAL BEARING SEAL LEAKAGE.  REPLACED NR 1 ENGINE.
